MathSciNet Relay Station
MathSciNet bibliographic data
MR1333398 (96c:11130) 11R29 (11R16)
Sime, Patrick J. On the ideal class group of real biquadratic fields. Trans. Amer. Math. Soc. 347 (1995), no. 12, 4855–4876.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement